Coefficient estimates for H-p spaces with 0 <p <1

Show full item record



Permalink

http://hdl.handle.net/10138/324422

Citation

Brevig , O F & Saksman , E 2020 , ' Coefficient estimates for H-p spaces with 0 <p <1 ' , Proceedings of the American Mathematical Society , vol. 148 , no. 9 , pp. 3911-3924 . https://doi.org/10.1090/proc/14995

Title: Coefficient estimates for H-p spaces with 0 <p <1
Author: Brevig, Ole Fredrik; Saksman, Eero
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2020-09
Language: eng
Number of pages: 14
Belongs to series: Proceedings of the American Mathematical Society
ISSN: 0002-9939
URI: http://hdl.handle.net/10138/324422
Abstract: Let C(k, p) denote the smallest real number such that the estimate vertical bar a(k)vertical bar = 0) a(n)z(n) in the H-p space of the unit disc. We compute C(2, p) for 0 <p <1 and C(3, 2/3), and identify the functions attaining equality in the estimate.
Subject: 111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
1905.09547.pdf 250.7Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record